PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 65 | 2 |
Tytuł artykułu

On Dirichlet type spaces on the unit ball of \(\mathbb{C}^n\)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we discuss characterizations of Dirichlet type spaces on the unit ball of \(\mathbb{C}^n\) obtained by P. Hu and W. Zhang [2], and S. Li [4].
Słowa kluczowe
Rocznik
Tom
65
Numer
2
Opis fizyczny
Daty
wydano
2011
online
2016-07-27
Twórcy
Bibliografia
  • Arazy, J., Fisher, S. D. and Peetre, J., Hankel operators on planar domains, Constr. Approx. 6 (1990), no. 2, 113-138.
  • Hu, P., Zhang, W., A new characterization of Dirichlet type spaces on the unit ball of \(\mathbb{C}^n\), J. Math. Anal. Appl. 259 (2001), no. 2, 453-461.
  • Hu, P. Y., Shi, J. H., Multipliers on Dirichlet type spaces, Acta Math. Sin. (Engl. Ser.) 17 (2001), no. 2, 263-272.
  • Li, S., Some new characterizations of Dirichlet type spaces on the unit ball of Cn, J. Math. Anal. Appl. 324 (2006), no. 2, 1073-1083.
  • Rochberg, R., Wu, Z. J., A new characterization of Dirichlet type spaces and applications, Illinois J. Math. 37 (1993), no. 1, 101-122.
  • Rudin, W., Function Theory in the Unit Ball of Cn, Springer-Verlag, New York-Berlin, 1980.
  • Zhu, K., Spaces of Holomorphic Functions in the Unit Ball, Springer-Verlag, New York, 2005.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2011_65_2_75-86
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.